Alert archive / South Carolina / Small Craft Advisories in 2018

Small Craft Advisory 41, NWS Charleston, SC

October 11, 2018

NWS Charleston, SC issued this small craft advisory at Oct 11, 2018, 1:39 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2018, 1:39 PM EDT (17:39 UTC)
Expired
Oct 12, 2018, 3:02 AM EDT
In force
13 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

185 
WHUS72 KCHS 111739
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
139 PM EDT Thu Oct 11 2018

AMZ374-120145-
/O.CAN.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KCHS.SC.Y.0041.181011T1739Z-181012T1000Z/
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
139 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...TROPICAL STORM WARNING IS CANCELLED...

The National Weather Service in Charleston has issued a Small
Craft Advisory, which is in effect until 6 AM EDT Friday. The
Tropical Storm Warning has been cancelled.

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$

AMZ354-120145-
/O.CAN.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KCHS.SC.Y.0041.181011T1739Z-181012T0300Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
139 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

The National Weather Service in Charleston has issued a Small
Craft Advisory, which is in effect until 11 PM EDT this evening.
The Tropical Storm Warning has been cancelled.

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$

AMZ330-350-352-120145-
/O.CON.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
139 PM EDT Thu Oct 11 2018

...TROPICAL STORM WARNING REMAINS IN EFFECT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tropical Storm Warning means sustained winds of 34 to 63 kt are
expected due to a tropical storm within 36 hours.

&&

$$
5 follow-up statements
682 
WHUS72 KCHS 111950
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
350 PM EDT Thu Oct 11 2018

AMZ330-352-120300-
/O.CAN.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/
/O.EXA.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/
Charleston Harbor-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
350 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

The National Weather Service in Charleston has issued a Small
Craft Advisory, which is in effect until 11 PM EDT this evening.
The Tropical Storm Warning has been cancelled.

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$

AMZ350-120400-
/O.CON.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
350 PM EDT Thu Oct 11 2018

...TROPICAL STORM WARNING REMAINS IN EFFECT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$

AMZ354-120300-
/O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
350 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$

AMZ374-120400-
/O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
350 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$
840 
WHUS72 KCHS 112348
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
748 PM EDT Thu Oct 11 2018

AMZ350-120100-
/O.CAN.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
748 PM EDT Thu Oct 11 2018

...TROPICAL STORM WARNING IS CANCELLED...

The National Weather Service in Charleston has cancelled the
Tropical Storm Warning.

$$

AMZ330-120100-
/O.CAN.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/
Charleston Harbor-
748 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Charleston has cancelled the
Small Craft Advisory.


$$

AMZ352-354-120300-
/O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
748 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$

AMZ374-120800-
/O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
748 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$
816 
WHUS72 KCHS 112352
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
752 PM EDT Thu Oct 11 2018

AMZ350-120600-
/O.EXB.KCHS.SC.Y.0041.000000T0000Z-181012T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
752 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY...

The National Weather Service in Charleston has issued a Small
Craft Advisory, which is in effect until 2 AM EDT Friday.

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$

AMZ352-354-120300-
/O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
752 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$

AMZ374-120800-
/O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
752 PM EDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$
385 
WHUS72 KCHS 120434
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1234 AM EDT Fri Oct 12 2018

AMZ350-120545-
/O.CAN.KCHS.SC.Y.0041.000000T0000Z-181012T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
1234 AM EDT Fri Oct 12 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Charleston has cancelled the
Small Craft Advisory.

$$

AMZ374-121000-
/O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
1234 AM EDT Fri Oct 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS AND SEAS...Wind and or wave conditions will be hazardous 
  to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During a Small Craft Advisory, inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in
hazardous conditions.

&&

$$
688 
WHUS72 KCHS 120702
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
302 AM EDT Fri Oct 12 2018

AMZ374-120815-
/O.CAN.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
302 AM EDT Fri Oct 12 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Charleston has cancelled the
Small Craft Advisory.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 10:56 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Oct 11, 10:56 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1056 AM EDT Thu Oct 11 2018

.SYNOPSIS...
Tropical Storm Michael will continue to move northeast through
central Georgia and South Carolina today. Cooler and drier high
pressure will then build in through the weekend before a
coastal trough and cold front affect the area early to mid next
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Changes to advisories and warnings:

* Tropical Storm Warning cancelled for all Southeast Georgia.
* Wind Advisory issued for Screven, Bulloch, Effingham, Chatham
  and Bryan through 2 pm for lingering wind gusts to 40 mph.

Further changes in the various advisories and warnings will be
made at the 2 pm intermediate NHC advisory.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
Tonight: A cold front will kick Michael off the Delmarva and
Virginia Tidewater, and this allows for cooler and much drier
high pressure to build from the central U.S. We'll experience
temps that will be at their lowest since May, and as skies
become clear or mostly clear, upper 50s and lower 60s will be
common inland from US-17, with the middle 60s closer to the
coast. It will certainly feel more autumnal than it has been so
far, but even these levels are still above average.

Friday through Sunday: Cooler and drier high pressure will
build in behind Michael through the period. The only fly in the
ointment will be a weak low pressure trough early next week
which could lead to a few showers given the moister onshore
flow. Temperatures should still remain at or above normal though
through the period. Saturday morning will be the coolest period
when areas away from the coast will be in the 50s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
A weak coastal trough early next week will bring a few showers. A
cold front should then move into the area Monday night and linger
until a stronger cold front pushes through toward the end of the
period with better rain chances, including some thunderstorms.
Temperatures look to remain well above normal until possibly
Thu.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
KCHS: One last rain band associated with TS Michael with move
through early this morning, with a few lingering showers to
remain nearby into early afternoon. MVFR conditions will prevail
during this time, before VFR conditions return after 19Z and
prevail through the rest of the 12Z TAF cycle. Strong S winds of
30-40 kt will veer to SW at 25-35 kt during the late morning and
afternoon, before winds shift to W at around 10 kt toward
sunset.

KSAV: A few light showers near the airport will end this
morning, and the ongoing MVFR conditions will eventually give
way to VFR weather this afternoon and tonight as moisture
scours out in wake of departing TS Michael. SW winds will
average 25-35 kt this morning, clocking around to W at 20-30 kt
this afternoon, with W or WNW winds finally dropping off to 10
kt or less by sunset.

Extended Aviation Outlook: VFR likely through the weekend with a
better chance of some brief restrictions at times thereafter.

&&

.MARINE...
Today: The large cyclonic circulation around TS Michael will
produce hazardous maritime conditions across all waters today,
and a continuation of the Tropical Storm Warning. South and
southwest winds will be as high as 30 to 40 kt, with stronger
gusts. Seas will be as high as 7 to 11 ft.

Tonight: Once the Tropical Storm Warnings end by late today,
they'll need to be replaced by Small Craft Advisories, as cool
advection develops in the wake of a cold front that moves
through, and high pressure that builds from the west and
northwest.

Friday through Tuesday: Cooler/drier high pressure will build in
from the north late this week with a coastal trough likely
developing early next week ahead of an approaching cold front.
Winds/seas should stay below Advisory levels through the period.

Rip Currents: A high risk for rip currents continues today due
to strong winds and moderate swells.

High Surf: Breakers can still reach as high as 5 feet at the
beaches today, so the High Surf Advisory continues for one more
day.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...High Risk for Rip Currents until 8 PM EDT this evening for GAZ117-
     119-139-141.
     High Surf Advisory until 8 PM EDT this evening for GAZ117-119-
     139-141.
     Wind Advisory until 2 PM EDT this afternoon for GAZ088-100-101-
     116>119.
SC...High Risk for Rip Currents until 8 PM EDT this evening for
     SCZ048>051.
     High Surf Advisory until 8 PM EDT this evening for SCZ048>051.
     Tropical Storm Warning for SCZ040-042>045-047>052.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&
Hazardous weather outlook, Oct 11, 10:57 AM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1057 AM EDT Thu Oct 11 2018

GAZ087-099-114-115-137-138-140-121500-
Jenkins-Candler-Tattnall-Evans-Long-Inland Liberty-Inland McIntosh-
1057 AM EDT Thu Oct 11 2018

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ139-141-121500-
Coastal Liberty-Coastal McIntosh-
1057 AM EDT Thu Oct 11 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ088-100-101-116-118-121500-
Screven-Bulloch-Effingham-Inland Bryan-Inland Chatham-
1057 AM EDT Thu Oct 11 2018

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-SCZ040-042>045-047-052-121500-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
1057 AM EDT Thu Oct 11 2018

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ048>051-121500-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
1057 AM EDT Thu Oct 11 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-121500-
Coastal Bryan-Coastal Chatham-
1057 AM EDT Thu Oct 11 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Oct 11, 11:11 AM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1111 AM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TROPICAL STORM   CHARLESTON              32.78N  79.93W
10/11/2018                   CHARLESTON         SC   OFFICIAL NWS OBS

            THE NWS OBSERVATION SITE AT WATERFRONT PARK IN DOWNTOWN
            CHARLESTON MEASURED A PEAK WIND GUST OF 39 KNOTS...OR 45
            MPH.

&&

EVENT NUMBER CHS1800936

BSH
Local storm report, Oct 11, 11:15 AM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1115 AM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TROPICAL STORM   3 NNE MOUNT PLEASANT    32.83N  79.85W
10/11/2018                   CHARLESTON         SC   PUBLIC

            TREE DOWN REPORTED ON 1200 BLOCK OF CHATFIELD STREET.

&&

EVENT NUMBER CHS1800937

ETM
Local storm report, Oct 11, 11:27 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1127 AM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TROPICAL STORM   1 SE JEDBURG            33.05N  80.23W
10/11/2018                   DORCHESTER         SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
            GRAYBACK ROAD AND MALLARD ROAD.

1108 AM     TROPICAL STORM   2 E CHARLESTON          32.78N  79.91W
10/11/2018                   CHARLESTON         SC   BROADCAST MEDIA

            SOCIAL MEDIA VIDEO SHOWED MINOR DAMAGE TO MARINA
            GANGWAY AND DOCK.

&&

EVENT NUMBER CHS1800938
EVENT NUMBER CHS1800939

NED
Local storm report, Oct 11, 11:31 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 AM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     TROPICAL STORM   1 NW THUNDERBOLT        32.04N  81.06W
10/11/2018                   CHATHAM            GA   EMERGENCY MNGR

            TREE DOWN ON 2600 BLOCK OF SKIDAWAY ROAD.

1039 AM     TROPICAL STORM   1 NNW THUNDERBOLT       32.04N  81.06W
10/11/2018                   CHATHAM            GA   EMERGENCY MNGR

            TREE DOWN ON POWERLINES AT BULL STREET AND EAST 55TH
            STREET.

&&

EVENT NUMBER CHS1800940
EVENT NUMBER CHS1800941

ETM
Local storm report, Oct 11, 12:23 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1223 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TROPICAL STORM   WILMINGTON ISLAND       32.01N  80.98W
10/10/2018                   CHATHAM            GA   EMERGENCY MNGR

            A LARGE TREE LIMB DAMAGED THE ROOF OF A HOME.

&&

EVENT NUMBER CHS1800942

RFM
Local storm report, Oct 11, 12:49 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1249 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     TROPICAL STORM   3 ESE PORT WENTWORTH    32.13N  81.14W
10/11/2018                   CHATHAM            GA   BROADCAST MEDIA

            SOCIAL MEDIA POST FROM BROADCAST MEDIA SHOWED MULTIPLE
            SHIPPING CONTAINERS FALLEN FROM STACKS AT THE GEORGIA
            PORT. TIME ASSIGNED TO THE MEASURED PEAK WIND GUST IN
            THE AREA.

1221 PM     TROPICAL STORM   3 ENE DORCHESTER        33.16N  80.35W
10/11/2018                   DORCHESTER         SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN ON INTERSTATE 26 NEAR MILE
            MARKER 182.

&&

EVENT NUMBER CHS1800943
EVENT NUMBER CHS1800944

NED

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 10:41 PM EDTSpecial Marine WarningCHS34 min
Oct 10, 10:50 PM EDTTornado WarningCHSBeaufort, Jasper25 min
Oct 10, 11:14 PM EDTSpecial Marine WarningCHS61 min
Oct 10, 11:15 PM EDTTornado WarningCHSBeaufort, Jasper30 min
Oct 11, 12:08 AM EDTSpecial Marine WarningCHS19 min
Oct 11, 3:45 AM EDTRip Current StatementCHS16 hr
Oct 11, 10:31 AM EDTRiver Flood WarningCHSBerkeley, Georgetown, Williamsburg11 days
Oct 11, 10:50 AM EDTWind AdvisoryCHS8 hr
Oct 11, 4:52 PM EDTLake Wind AdvisoryCHSBerkeley3 hr

Nearby

Small Craft Advisories in South Carolina, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.